# SDR ASAA1078612

- Difficulty date: December 11, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N617AS
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 37,692 hours, 16,633 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 111A7202
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH PRESSURE DOOR (92 UPPER STOP PAD WORN INTO CHORD).  REPAIRED DAMAGE.
